# SDR RAIA0050929

- Difficulty date: September 18, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 17,144 hours, 15,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5498 - STL - EMERGENCY EXIT DOOR LIGHT INOP.  MAINTENANCE RESEATED CONTACT TO LEFT EMERGENCY EXIT LIGHT ASSEMBLY.
